MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® SODIUM HEPARIN N (NH) 33 USP = 33 IU BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® SODIUM HEPARIN N (NH) 33 USP = 33 IU BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367671
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode for underfill with the incident lot was not observed.
 
Event or Problem Description
It was reported that the bd vacutainer® sodium heparin n (nh) 33 usp = 33 iu blood collection tubes had underfill.No serious injury medical intervention.

Brand Name
BD VACUTAINER® SODIUM HEPARIN N (NH) 33 USP = 33 IU BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7586274
Report Number1917413-2018-01940
Device Sequence Number1624116
Product Code JKA
UDI-Device Identifier50382903676717
UDI-Public50382903676717
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2017
Device Catalogue Number367671
Device Lot Number5356810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2016
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;